RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kiselev, Aleksei Alekseevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:170
Abstract pages:590
Full texts:180
References:35

http://www.mathnet.ru/eng/person52852
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/616256

Publications in Math-Net.Ru
1992
1. A. A. Kiselev, B. S. Pavlov, N. N. Penkina, M. G. Suturin, “Allowance for interaction symmetry in the theory of extensions”, TMF, 91:2 (1992),  179–191  mathnet  mathscinet; Theoret. and Math. Phys., 91:2 (1992), 453–461  isi
1973
2. V. N. Popov, A. A. Kiselev, “Diagram technique in the general perturbation theory”, Dokl. Akad. Nauk SSSR, 213:1 (1973),  70–73  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021